MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Codes Entrapment of Device (1212); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that balloon rupture and device entrapment occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during third inflation at 14 atmospheres, the balloon ruptured and the device got stuck with the non-boston scientific guidewire.Both devices were removed and the procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient status was good.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11118566
Report Number2134265-2020-18336
Device Sequence Number4042087
Product Code DQY
UDI-Device Identifier08714729796466
UDI-Public08714729796466
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2021
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0022985640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1